# SDR 2006UALA00883

- Difficulty date: May 4, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 23,138 hours, 8,471 cycles
- Engine: Iae V2527A5
- Engine time: 19,535 hours, 7,031 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Compressor
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMAC NR 2 COMPRESSOR VANE MESSAGE RECEIVED ON TAKEOFF.
